Hi, I had my Mirena IUD removed in February of this year after a scare that it was displaced. I had it in for 4.5 years and decided to remain off birth control for away. Immediately after it was taken out, my hair started to thin around the crown of my head. It has been 9 months now and my hair is now thinning out all over. I've only been to the dermatologist during this time and he told me it is probably due to my genetic history. I wanted to believe him, except I've had dense, thick hair all my life and to experience this amount of thinning in such a short time felt off. I firmly believe it has something to do with the Mirena. I don't remember carefully going through the potential side effects when having it inserted, but I don't think I would've gotten it if I had known hair loss could happen. I don't have a definite reason, but I am getting worried that my hair continues to thin in such a rapid amount and I won't know when it will stop. I'm only 27 and don't want to worry about being bald for the rest of my life.